Citation: Heather. "Mind Fuck and More: An Experience with Paroxetine (Paxil) (exp24329)". Erowid.org. Dec 4, 2003. erowid.org/exp/24329
Recently I broke off a year old relationship with a bipolar man and was just in a WRECK. I have seen depression and knew it was there for a while. My work suggested I go to a doctor or get it together QUICK. I was getting it together alone, but thought I HAVE been depressed and I should seek help. So off to my doctor I went. She is a nice lady who gave me a test and low and behold I WAS suffering from depression. So a box of Paxil was placed in front of me and the nightmare began.
I took 1 10mg tablet at 11:30 and was finally out in a light yet euphoric sleep by 12:30. Then at 3am. CRASH!!!! I was awake jittery, unable to stop thinking of my lost love and other assorted issues. My stomach wasn't all too hot, but the REAL pain didn't come till 6am when I just was SURE I was going to have to be committed. I called work and said 'You asked for it ... It ain't good' Luckily my boss was cool and gave me a few days to work it off.
Later that day after consulting a psychotherapist, I managed to get SOME food in me and go to a friends for some Calmex (a natural and RIGHTEOUS suppliment to chill you out consisting of equal parts calcium and magnesium). My stomch couldn't stop spasming and I got MAYBE 3 good hours of sleep and woke up in a sweat, because this stuff tweaks your body temp. Stomach still turning. I finally got another hour of sleep. When woken later, I was dizzy and nauseous, and still feeling the anxiety and rapid thoughts. No fun. I even called my mummy (and I've been out of the 'rents house for a good 10 years!)for a plead to come and get me from a state away because I was SURE I was going off the deep end. Luckily my good friend woke up, chilled me out, and got me some Ensure and convinced me to do some Yoga and I started to feel SOME sort of relief. I was thinking the leaky bowels and tummy issues might be an ulcer because of all my anxiety, but I can CLEARLY see it's the drug.
I am stilll feeling a little anxiety a few days later, it's getting better but goddamn ... I will never do that again!
Word to the wise ... consider Homeopathy!!!
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.